# SDR SWIA200412819

- Difficulty date: January 29, 2004
- Submitted: February 3, 2004
- Operation: Air carrier
- Aircraft: N909SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7558
- Aircraft time: 5,822 hours, 5,336 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 6229815704
- Part serial: D9RW
- Condition: Malfunctioned
- Location: Flight Control
- Part time: 5,807 hours, 5,331 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

AFTER POWER UP DURING ORIGINATING CHECKS, THE YD2 INOP.  MESSAGE AND FD2 FAIL MESSAGE ILLUMINATED AND COULD NOT BE REMOVED.  REMOVED AND REPLACED NR 2 FCC CARD IAW AMM CHAPTER 22-12-14.  OPS CHECK GOOD.
